# SDR F3LA202510040308

- Difficulty date: October 2, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N631FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11694
- Aircraft time: 6,147 hours, 2,675 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5370418
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT FROM FL 230 TO LANDING. ELIMINATION OF ODOR PROCEDURES UNSUCCESSFUL.   MAINTENCE ACTION AS REFERENCED ON LOGPAGE LP674239, ITEM 1: PERFORMED TSM TASK 05-00-810-831-A TO IDENTIFY CAUSE OF ODOR. IDENTIFIED CAUSE TYPE 3 ENGINE 2. FOUND ENG 2 FAN SHAFT COVER LEAKING OIL. REMOVED AND REPLACED ENG 2 FAN SHAFT COVER AND PACKING IAW AMM 72-15-00-960-801-A. OPS CHECK GOOD. REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41-000/400-001-A.
